# SDR USAA069955

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR HANDLE MECHANISM HOUSING HAS BROKEN ACCESS HOLE EDGES WHERE PUSH ROD PASSES THROUGH CASTING TO TORQUE TUBE.  ACCOMPLISHED FORWARD ENTRY DOOR MECHANISM HOUSING REPAIR IAW AVITAS ENGINEERING DRAWING 99AVHM.029D-1.  (M)
